# SDR SWIA202164538

- Difficulty date: December 10, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK 3-2 BOTTOM AFT ROLLER SEIZED   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED R/H WING SLAT TRACK 3-2 BOTTOM AFT ROLLER WITH NEW ROLLER REF CRJ 700 AMM 27-81-43-000-804-A01 AND 27-81-43-400-804-A01. TUC 4980 CAL DUE DATE 31-SEP-22.
